Differential and Integral Equations
- Differential Integral Equations
- Volume 17, Number 7-8 (2004), 781-802.
A reaction-diffusion system on noncoincident spatial domains modeling the circulation of a disease between two host populations
We study the global existence and long-time behavior of the solutions to a special reaction-diffusion system arising in mathematical population dynamics, with kinetics occurring on distinct spatial domains. First, we give a comprehensive description of the dynamics of the solutions of the underlying system of ordinary differential equations. Next, we analyze a simpler problem where the spatial domain is the same for all the partial differential equations. Last, we prove global existence for the original problem; we offer a conjecture concerning the large-time behavior of solutions and give some hints on its derivation and proof.
Differential Integral Equations Volume 17, Number 7-8 (2004), 781-802.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Fitzgibbon, W. E.; Langlais, M.; Morgan, J. J. A reaction-diffusion system on noncoincident spatial domains modeling the circulation of a disease between two host populations. Differential Integral Equations 17 (2004), no. 7-8, 781--802.https://projecteuclid.org/euclid.die/1356060329